# SDR UALA2011111106155

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,629 hours, 21,228 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CAP STA 365 FROM BL 0 TO RBL 63. (P54-221-011).  MAJOR REPAIR ACCOMPLISHED:  ITEM REPAIRED IAW SCAL EC RA 5310-05413, EVA81445, AND SCAL NR 9952160.
